# SDR 00FDEA00483

- Difficulty date: July 24, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 17,497 hours, 3,924 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 2467001001
- Part serial: FX0014
- Condition: Dislodged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LWR RUDDER ACTUATOR UPPER ATTACHMENT BLOCK ASSY FOUND BUSHING, WASHER RETAINER AND ATTACHMENT BOLT FOUND DISLODGED.  *S/D*  REMOVED AND REPLACED PARTS PER AMM 20-50-02.
